# SDR VNAA0301014

- Difficulty date: January 13, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 10,036 hours, 9,853 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 3280170
- Part serial: 0075
- Condition: Failed
- Location: Cockpit
- Part time: 2,233 hours, 1,842 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CARGO FIRE DETECT FAILED.  MAINTENANCE INSPECTED AND REPLACED THE FIRE DETECT PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
